# SDR QMLA2010052410019

- Difficulty date: May 24, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N861NC
- Make and model: Urocop EC135T2
- Aircraft serial: 0564
- Aircraft time: 1,127 hours
- Engine: Pwa PW206B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Nut
- Part number: 4649205004
- Condition: Undertorqued
- Location: M/R Mast
- Part time: 1,127 hours
- Component: Mast Assy
- Component part number: L623M1006103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR MAST NUT TORQUE FAILED TORQUE CHECK ON 400HR INSP. MAST NUT BACKED OFF BY HAND. IT TOOK 8 CYCLES FOR MAST NUT TO PASS TORQUE CHECK.
